MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER CS CATHETER; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER CS CATHETER; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Catalog Number BD710DF282RTS
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: the device was returned to the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and electrical test of the returned device were performed.Visual analysis revealed foreign material in the dome area.An electrical test was performed and the values were within specifications, no signal noise or electrical issues were observed during the test.Then, a fourier transform infrared spectroscopy (ftir) was performed and revealed that the unknown material shows vibrations correspondent to methacrylate-based material, slight variations suggest material modifications; however, source of origin and cause of changes remains unknown.A manufacturing record evaluation was performed for the finished device 31570818m number, and no internal actions related to the reported complaint condition were identified.The noise issue and current leakage issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the use of the device that may have affected its performance.The foreign material was unrelated to the reported event, the potential cause could be related to the manipulation of the device during the procedure; however, this could not be conclusively determined.The carto® 3 system instructions for use (ifu) contain the following information: ecg (electrocardiogram) noise is typically generated as the result of improper connection of the body surface ecg patch to the patient.This noise is the most significant during ablation.To resolve this situation, verify proper connection.It is recommended to turn off the notch filter for this verification.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.This product complaint will be addressed through the quality system.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that the patient underwent an atrial fibrillation - paroxysmal ablation procedure with a webster® cs bi-directional catheter and post procedure the bwi product analysis lab revealed foreign material in the dome area.During the procedure, there was noise displayed on the distal bipolar signals for the webster® cs bi-directional catheter, on the carto¿ 3 and recording system.The cable was replaced without resolution.The webster® cs bi-directional catheter was replaced and the issue was resolved.The procedure continued.No patient consequences were reported.

Brand Name
WEBSTER CS CATHETER
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22310431
Report Number2029046-2025-02052
Device Sequence Number15435007
Product Code DRF
UDI-Device Identifier10846835002416
UDI-Public(01)10846835002416(17)280211(10)31570818M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBD710DF282RTS
Device Lot Number31570818M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; FARAPULSE SYSTEM
Patient SexUnknown